Alert archive / Nebraska / Tornado Warnings in 2011

Tornado Warning 25, NWS Omaha, NE

June 26, 2011Gage County, Johnson County, Pawnee County, Nebraska

NWS Omaha, NE issued this tornado warning at Jun 26, 2011, 9:33 PM CDT for Gage County, Johnson County, Pawnee County, Nebraska. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 9:33 PM CDT (02:33 UTC)
Expired
Jun 26, 2011, 10:00 PM CDT
In force
27 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Gage County, NE, Johnson County, NE, Pawnee County, NE

The radar

The Omaha radar (KOAX), 123 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:58 PM CDTHAIL 1.5Steinauer, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 8:02 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2873 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2873 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
6.2
Supercell composite
26.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WFUS53 KOAX 270233
TOROAX
NEC067-097-133-270300-
/O.NEW.KOAX.TO.W.0025.110627T0233Z-110627T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
933 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL GAGE COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHWESTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
  WESTERN PAWNEE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 1000 PM CDT

* AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 8 MILES SOUTHEAST OF PICKRELL...OR 9 MILES
  NORTHEAST OF BEATRICE...AND MOVING SOUTHEAST AT 45 MPH.

  A FUNNEL CLOUD WAS REPORTED EAST OF BEATRICE AT 930 PM CDT.

* LOCATIONS IMPACTED INCLUDE...
  FILLEY...ROCKFORD STATE RECREATION AREA...VIRGINIA...LEWISTON...
  LIBERTY...BURCHARD AND STEINAUER.

THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
183 AND 195.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4021 9612 4001 9645 4028 9671 4038 9658
TIME...MOT...LOC 0233Z 303DEG 39KT 4030 9655

$$

KERN/BCM
3 follow-up statements
027 
WWUS53 KOAX 270242
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
942 PM CDT SUN JUN 26 2011

NEC067-097-133-270300-
/O.CON.KOAX.TO.W.0025.000000T0000Z-110627T0300Z/
GAGE NE-JOHNSON NE-PAWNEE NE-
942 PM CDT SUN JUN 26 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN PAWNEE...
SOUTHWESTERN JOHNSON AND EAST CENTRAL GAGE COUNTIES UNTIL 1000 PM
CDT...

AT 939 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 13 MILES NORTHEAST OF BLUE SPRINGS...OR
14 MILES EAST OF BEATRICE...MOVING SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEWISTON...LIBERTY...BURCHARD AND STEINAUER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4025 9662 4035 9653 4021 9612 4001 9645
TIME...MOT...LOC 0242Z 303DEG 39KT 4025 9644

$$

KERN/BCM
759 
WWUS53 KOAX 270254
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
954 PM CDT SUN JUN 26 2011

NEC067-097-133-270300-
/O.CON.KOAX.TO.W.0025.000000T0000Z-110627T0300Z/
GAGE NE-JOHNSON NE-PAWNEE NE-
954 PM CDT SUN JUN 26 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN PAWNEE...
SOUTHWESTERN JOHNSON AND EAST CENTRAL GAGE COUNTIES UNTIL 1000 PM
CDT...

AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 10 MILES NORTHWEST OF PAWNEE CITY...OR 24
MILES EAST OF BEATRICE...MOVING SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  STEINAUER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4019 9652 4031 9642 4021 9612 4001 9645
TIME...MOT...LOC 0254Z 303DEG 39KT 4018 9630

$$

KERN/BCM
555 
WWUS53 KOAX 270258
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
958 PM CDT SUN JUN 26 2011

NEC067-097-133-270308-
/O.EXP.KOAX.TO.W.0025.000000T0000Z-110627T0300Z/
GAGE NE-JOHNSON NE-PAWNEE NE-
958 PM CDT SUN JUN 26 2011

...THE TORNADO WARNING FOR NORTHWESTERN PAWNEE...SOUTHWESTERN JOHNSON
AND EAST CENTRAL GAGE COUNTIES WILL EXPIRE AT 1000 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FARTHER SOUTHEAST.

LAT...LON 4019 9652 4031 9642 4021 9612 4001 9645
TIME...MOT...LOC 0258Z 303DEG 39KT 4015 9625

$$

KERN/BCM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 26, 3:00 PM CDT, 6 hours 33 minutes earlier.

Area forecast discussion, Jun 26, 3:00 PM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT SUN JUN 26 2011

.SHORT TERM...TONIGHT.

COMPLEX SITUATION WITH LOW PRESSURE OVER KANSAS AND WARM FRONT TO
OUR SOUTH. ALSO THE COLD FRONT TO THE NORTHWEST WILL PUSH INTO THE
AREA OVERNIGHT. EXPECT SCATTERED STRONG TO SEVERE STORMS WITH
LOCALLY HEAVY RAIN AT LEAST THROUGH THE EVENING. THERE ARE ALSO
SOME SIGNALS THAT HEAVY RAIN MAY OCCUR ALONG AND JUST AHEAD OF THE
COLD FRONT LATER TONIGHT. ISSUED A FLASH FLOOD WATCH WHERE HEAVY
RAIN MAY OCCUR AND GROUND IS ALREADY WET FROM RECENT
RAINFALL...GENERALLY SOUTHEAST OF A LINE FROM COLUMBUS TO TEKAMAH
INCLUDING ALL OF SOUTHWEST IOWA. WINDS WILL SHIFT TO THE NORTH OR
NORTHWEST AS THE FRONT PUSHES THROUGH.

.LONG TERM...MONDAY THROUGH SUNDAY.

THE CONCERNS MONDAY THROUGH WEDNESDAY WILL BE THE LINGERING SHOWERS
AND THUNDERSTORMS IN THE MORNING...THEN POTENTIAL FOR ISOLATED
SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY MORNING.

THE COLD FRONT THAT IS ADVANCING ACROSS THE PLAINS SHOULD BE INTO
SOUTHWEST IOWA BY 12Z MONDAY. SOME LINGERING SHOWERS/TSRA WILL BE
POSSIBLE IN THE MORNING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA...THEN SUBSIDENCE SHOULD MOVE IN FOR THE AFTERNOON. THE NAM
HOLDS ON TO THE HEAVIER PRECIPITATION LONGER...WHILE THE GFS/EC
ARE MORE PROGRESSIVE. HAVE TRENDED ON THE PROGRESSIVE SIDE WITH
DECREASING POPS MONDAY MORNING. WITH MOISTURE TRYING TO WORK BACK
INTO EASTERN NEBRASKA MONDAY AFTERNOON...COULD SEE SOME CU DEVELOP
WITH TRIGGER TEMPERATURES IN THE 70S. HIGHS MONDAY SHOULD TOP OUT
IN THE 70S AND 80S.

MONDAY NIGHT THROUGH TUESDAY EVENING...SURFACE HIGH PRESSURE WILL
BUILD IN AND THEN SLIDE TO THE EAST.  THE LOW LEVEL JET RETURNS
TUESDAY NIGHT AND WEDNESDAY MORNING WITH THE CHANCE FOR
THUNDERSTORMS WITH A WEAK SHORTWAVE TROUGH RIDING THE EDGE OF THE
CAP. THESE STORMS SHOULD MOVE OUT OF THE AREA BY AFTERNOON.

WEDNESDAY EVENING...THERE IS A MID TROPOSPHERIC RIDGE OVER THE
MIDDLE PART OF THE COUNTRY...WITH A TROUGH THAT IS MOVING ACROS
NEVADA...AND EXTENDS NORTHWARD INTO WASHINGTON STATE AND IDAHO.
THROUGH THURSDAY...LIFT TROUGH WILL LIFT NORTHEAST INTO THE NORTHERN
PLAINS AND WILL DRAG A COLD FRONT INTO WESTERN NEBRASKA AND
DAKOTAS.  THE GFS IS A LITTLE FASTER THAN THE ECMWF...HOWEVER SINCE
THE BETTER PUSH IS TO THE NORTH OF THE AREA...THE PROGRESS OF THE
SURFACE FRONT SLOWS DOWN AND THEY BOTH HAVE THE FRONT SLOWLY MOVING
ACROSS THE FORECAST AREA FRIDAY.  THE FRONT SAGS INTO SOUTHERN
NEBRASKA AND SOUTHERN IOWA SATURDAY...THEN LIFTS NORTH A LITTLE
SATURDAY NIGHT AND SUNDAY MORNING WITH THE APPROACH AND PASSAGE OF A
SHORTWAVE IN THE NORTHWEST FLOW ALOFT...THEN...THE FRONT SAGS SOUTH
AGAIN LATER SUNDAY. THIS PERIOD FROM WEDNESDAY NIGHT INTO SUNDAY
STARTS OUT DRY WITH ABOVE NORMAL TEMPERATURES.  AS THE
FRONT MOVES INTO THE AREA AND MEANDERS ACROSS PARTS OF NEBRASKA
AND IOWA...THERE WILL BE A CHANCE OF THUNDERSTORMS. MOISTURE IS
MOVING OUT WEDNESDAY NIGHT...BUT RETURNS AND POOLS ALONG THE FRONT
FRIDAY AND BEYOND. HIGHS IN THE 90S THURSDAY SHOULD LOWER TO THE
80S AND 90S FRIDAY AND SATURDAY AND WILL BE DEPENDENT ON CLOUD
COVER AS THE PUSH OF COOLER AIR IS MORE INTO THE UPPER MISSISSIPPI
VALLEY.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

IFR AND MVFR CONDITIONS WILL GENERALLY PREVAIL UNTIL NORTH AND
NORTHWEST WINDS BRING SOME DRIER AIR LOW LEVEL AIR INTO THE AREA.
EXPECT CONDITIONS TO TREND TOWARD VFR BETWEEN 12Z AND 16Z MONDAY.
TRIED TO TIME THE HIGHEST TSTM CHANCES LATE AFTERNOON AND EVENING...
BUT WILL AMMEND AS NEEDED.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-033-034-
     043>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
     079-080-090-091.

&&

MILLER/ZAPOTOCNY/MILLER
Hazardous weather outlook, Jun 26, 4:56 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
456 PM CDT SUN JUN 26 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-271200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
456 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE STORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. STORMS
DEVELOPING NORTH OF A WARM FRONT IN EAST CENTRAL NEBRASKA AND
SOUTHWEST IOWA COULD PRODUCE VERY LARGE HAIL AND DAMAGING WINDS
THIS EVENING. THERE IS A SMALL CHANCE A TORNADO COULD ALSO FORM IN
THIS AREA IF STORMS WOULD BE MORE SURFACE BASED. HOWEVER...A
SOMEWHAT HIGHER CHANCE OF TORNADOES EXISTS CLOSER TO THE WARM
FRONT FROM CRETE AND FAIRBURY EAST THROUGH FALLS CITY...ALTHOUGH
STORMS IN THIS REGION ARE CONDITIONAL IN BREAKING A CAP THAT
PREVAILED ACROSS THAT REGION AS OF LATE AFTERNOON. ADDITIONAL
STORMS DEVELOPING IN THE SAND HILLS OF NEBRASKA WILL PUSH
SOUTHEAST ACROSS THE AREA THIS EVENING. DAMAGING WINDS AND VERY
LARGE HAIL WOULD BE THE PRIMARY THREATS FROM THESE
STORMS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT THIS
EVENING FROM THIS ACTIVITY AS WELL. IN ADDITION TO THE SEVERE
WEATHER THREAT...LOCALLY HEAVY RAIN IS POSSIBLE FROM ANY
THUNDERSTORM TONIGHT. TRAINING OF THE STORMS ACROSS EAST CENTRAL
AND SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA COULD PRODUCE A LITTLE
WIDER AREA OF HEAVY RAIN AND A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE AREA TONIGHT SOUTHEAST OF A COLUMBUS TO WAYNE LINE.

WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS COULD LINGER EARLY MONDAY MORNING...BUT
SEVERE STORMS ARE NOT EXPECTED. ANOTHER SLIGHT CHANCE OF
THUNDERSTORMS IS FORECAST FOR TUESDAY NIGHT AND EARLY WEDNESDAY.
ANOTHER COLD FRONT IS EXPECTED TO CROSS THE PLAINS THURSDAY NIGHT AND
FRIDAY WHICH COULD BRING A FEW MORE STORMS.

HOT TEMPERATURES ARE EXPECTED TO RETURN TO THE AREA BY MID WEEK
WITH TEMPERATURES REACHING 95 TO 100 BY THURSDAY ACROSS MUCH OF
THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SEVERE WEATHER WATCHES ARE EXPECTED THIS EVENING.

CHERMOK

In the hours before

Local storm report, Jun 26, 8:48 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
848 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             CRETE                   40.63N 96.96W
06/26/2011  E1.25 INCH       SALINE             NE   TRAINED SPOTTER

&&

CZAPOTOC
Local storm report, Jun 26, 8:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
856 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
06/26/2011  M56 MPH          DOUGLAS            NE   ASOS

&&

CZAPOTOC
Local storm report, Jun 26, 9:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND GST     OAKLAND                 41.31N 95.40W
06/26/2011  E60 MPH          POTTAWATTAMIE      IA   TRAINED SPOTTER

&&

JB
Special weather statement, Jun 26, 9:13 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 PM CDT SUN JUN 26 2011

IAZ043-055-056-NEZ015-034-045-270315-
BURT NE-HARRISON IA-MONONA IA-SHELBY IA-THURSTON NE-WASHINGTON NE-
913 PM CDT SUN JUN 26 2011

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN WASHINGTON...EASTERN
THURSTON...EASTERN BURT...HARRISON...MONONA AND SHELBY COUNTIES UNTIL
1015 PM CDT...

AT 910 PM CDT...BEHIND THE MAIN LINE OF THUNDERSTORMS WIND GUSTS OF
35 TO 55 MPH CAN BE EXPECTED FOR THE NEXT HOUR.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLAIR...
  TEKAMAH...
  MACY...
  DECATUR...
  MODALE...
  MONDAMIN...
  MISSOURI VALLEY...
  WHITING...
  ONAWA...
  PISGAH...
  LOGAN...
  MOORHEAD...
  UTE...
  DEFIANCE...
  EARLING...
  IRWIN...
  PERSIA...
  HARLAN...
  SHELBY...
  ELK HORN...

ZAPOTOCNY
Local storm report, Jun 26, 9:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             3 E CORTLAND            40.51N 96.65W
06/26/2011  E0.88 INCH       GAGE               NE   TRAINED SPOTTER

&&

JB
Local storm report, Jun 26, 9:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
932 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     3 ESE MALVERN           40.99N 95.53W
06/26/2011  E60.00 MPH       MILLS              IA   TRAINED SPOTTER

&&

JB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:08 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Thurston, Washington and 1 more52 min
Jun 26, 7:10 PM CDTAreal Flood AdvisoryOAXCedar, Knox, Madison, Pierce, Wayne97 min
Jun 26, 7:12 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders48 min
Jun 26, 7:31 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Seward44 min
Jun 26, 7:33 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington42 min
Jun 26, 7:44 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Lancaster, Saunders36 min
Jun 26, 7:55 PM CDTTornado WarningOAXButler, Seward23 min
Jun 26, 8:06 PM CDTSevere Thunderstorm WarningOAXCass, Dodge, Douglas, Lancaster, Sarpy, Saunders and 1 more39 min
Jun 26, 8:07 PM CDTSevere Thunderstorm WarningOAXWashington38 min
Jun 26, 8:15 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline, Seward34 min
Jun 26, 8:22 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy38 min
Jun 26, 8:33 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Lancaster, Otoe, Sarpy42 min
Jun 26, 8:41 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Lancaster, Otoe, Saline64 min
Jun 26, 8:45 PM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Washington3 hr
Jun 26, 9:08 PM CDTAreal Flood AdvisoryOAXCass, Dodge, Douglas, Lancaster, Otoe, Sarpy and 3 more2 hr
Jun 26, 9:30 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee45 min
Jun 26, 9:31 PM CDTSevere Thunderstorm WarningOAXOtoe44 min
Jun 26, 9:47 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Richardson43 min
Jun 26, 9:47 PM CDTTornado WarningOAXJohnson, Nemaha, Pawnee28 min
Jun 26, 10:01 PM CDTAreal Flood AdvisoryOAXGage, Johnson, Lancaster, Nemaha, Otoe, Pawnee and 1 more86 min
Jun 26, 10:08 PM CDTSevere Thunderstorm WarningOAXJohnson, Pawnee, Richardson67 min
Jun 26, 10:22 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson38 min
Jun 26, 10:55 PM CDTSevere Thunderstorm WarningOAXRichardson35 min
Jun 27, 1:42 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Saline, Seward48 min
Jun 27, 2:07 AM CDTAreal Flood AdvisoryOAXCass, Lancaster, Saline, Seward105 min
Jun 27, 2:15 AM CDTSevere Thunderstorm WarningOAXCass45 min
Jun 27, 4:01 AM CDTAreal Flood AdvisoryOAXRichardson3 hr
Jun 27, 7:17 AM CDTRiver Flood WarningOAXSaline12 hr

Nearby

Tornado Warnings in Nebraska, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.